Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The number of solutions to the classical Plateau problem is generically finite


Authors: R. Böhme and A. J. Tromba
Journal: Bull. Amer. Math. Soc. 83 (1977), 1043-1044
MSC (1970): Primary 53A10, 65N99, 58E99
DOI: https://doi.org/10.1090/S0002-9904-1977-14373-5
MathSciNet review: 0461305
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Böhme, Stability of minimal surfaces, Sympos. on Function Theoretic Methods for Partial Differential Equations (Darmstadt, 1976), Lecture Notes in Math. (to appear). MR 514126
  • 2. R. Courant, Dirichlet's principle, conformal mappings, and minimal surfaces, Interscience, New York, 1950. MR 12, 90. MR 36317
  • 3. J. Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc. 33 (1931), 263-321. MR 1501590
  • 4. E. Heinz and F. Tomi, Zu einem Satz von Hildebrandt über das Randverhalten von Minimalflächen, Math. Z. 111 (1969), 372-386. MR 42 #975. MR 266066
  • 5. S. Hildebrandt, Boundary behavior of minimal surfaces, Arch. Rational Mech. Anal. 35 (1969), 47-82. MR 40 #1901. MR 248650
  • 6. J. C. C. Nitsche, The boundary behavior of minimal surfaces. Kellog's theorem and branch points on the boundary, Invent, Math. 8 (1969), 313-333. MR 41 #4399a. MR 259766
  • 7. T. Rado, On the problem of Plateau, Ergebnisse Math. Grenzgebiete, Springer, Berlin, 1933. MR 344979
  • 8. F. Tomi, Ein einfacher Beweis eines Regularitätssatzes für schwache Lösungen gewisser elliptischer Systeme, Math. Z. 112 (1969), 214-218. MR 41 #2199. MR 257549
  • 9. A. J. Tromba, On the number of solutions to Plateau's problem, Bull. Amer. Math. Soc. 82 (1976), 66-68. MR 418155
  • 10. A. J. Tromba, On the number of simply connected minimal surfaces spanning a curve, Mem. Amer. Math. Soc. (to appear). MR 649458

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 65N99, 58E99

Retrieve articles in all journals with MSC (1970): 53A10, 65N99, 58E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14373-5

American Mathematical Society